# SDR DALA12013070878

- Difficulty date: October 23, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 70,546 hours, 64,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE DENTED AT BS 83.5 BETWEEN L26-27R.  WITHIN LIMITS IAW SRM 53-04-1 PARA 7(E) PG.30.   NO CRACKS NOTED IAW NDT SPM 06-10-01.001.
